# SDR 96FDEA01288

- Difficulty date: July 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N222FE
- Make and model: Boeing 727233
- Aircraft serial: 20933
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Oil Bypass Sw
- Part number: 42D107A2
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

NR 1 OIL BYPASS LIGHT ON IN FLT, OIL PRESS 50, TEMP 90,  3.5 GAL, ALL OK.  IT STAYED ON AT IDLE PWR, SHUTDOWN NR 1.  A/C RELEASED FOR SERVICE PER MEL 79-2 CAT B EXP 29JUL96.  *S/D*  REMOVED AND REPLACED NR 1 OIL BYPASS SWITCH.  RAN AND OPS CHECK GOOD.
